# SDR AWXA200400575

- Difficulty date: May 25, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 16,808 hours, 10,457 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: L-2 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF,  EN ROUTE, RECEIVED L-2 DOOR WARNING INDICATION, REJECTED TAKEOFF AT LESS THAN 60 KTS. FLIGHT CREW RE-SECURED L-2 DOOR AND WARNING LIGHT EXTINGUISHED, AIRCRAFT DEPARTED TO LAS. UPON ARRIVAL IN LAS MAINTENANCE INSPECTED THE L-2 DOOR PROXIMITY SWITCH AND DOOR OPERATION, NO DEFECTS WERE NOTED. DUE TO RECENT HISTORY OF L-2 DOOR WARNING INDICATIONS A FOLLOW UP WAS WRITTEN TO RE-INSPECT THE PROXIMITY SWITCH AND PERFORM A SOFT LATCH INSPECTION. MAINTENANCE PERFORMED L-2 DOOR RIG CHECK, OPERATION OF DOOR WAS GOOD WITH HANDLE HAVING A POSITIVE OVER CENTER. DISCOVERED JAM NUT ON SENSOR ADJUSTMENT PLATE LOOSE, READJUSTED PROXIMITY SENSOR AND SECURED AND SAFETIED JAM NUT.
